# SDR CA041210002

- Difficulty date: December 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 14,510 hours
- Engine: Pwa PT6A34
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW PART, DISCOVERED AT INSTALLATION. DOES NOT LATCH. THE SPRING WHICH POSITIVELY PUSHES THE LATCH TO THE LOCK POSITION IS MISSING.
